# SDR WRLA20111212527

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Aircraft time: 91,567 hours, 14,083 cycles
- Engine: Pwa PW4462
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GALLEY BUS 3 OFF ALERT CAME ON WHEN F/A STARTED OVENS IN AFT GALLEY.  SUSPECT OVENS 1 AND 2.  F/A HEARD A POP SOUND AND SAW SPARKS FROM OVEN.  SHUT OVENS 1 AND 2 OFF AND RESET GALLEY  BUS 3.
